HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback
registered item: 337


:
SearchDetail

Previous page 3 4 5 6 7 8 9 10 11 12 13 Next page 

71 Multiplications on a localized Hopf space / OSHIMA, Hideaki -- Faculty of Science, Ibaraki University2001 Mathematical Journal of Ibaraki University Vol.33 p.17-21 雑誌掲載論文
72 On transformations which preserve poly-temperatures of degree m / SHIMOMURA, Katsunori -- Faculty of Science, Ibaraki University2001 Mathematical Journal of Ibaraki University Vol.33 p.23-34 雑誌掲載論文
73 Some Inequalities for (m, M)-Convex Mappings and Applications for the Csisza'r Φ-Divergence in Information Theory / S. S. DRAGOMIR -- Faculty of Science, Ibaraki University2001 Mathematical Journal of Ibaraki University Vol.33 p.35-50 雑誌掲載論文
74 An Inequality for Twice Differentiable Convex Functions and Applications for the Shannon and Re'nyi's Entropies / S. S. DRAGOMIR -- Faculty of Science, Ibaraki University2000 Mathematical Journal of Ibaraki University Vol.32 p.19-28 雑誌掲載論文
75 On Some Results Deduced From the Equality R[1/α]=R[1/(α-a)] / KANEMITSU, Mitsuo,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University2000 Mathematical Journal of Ibaraki University Vol.32 p.11-17 雑誌掲載論文
76 Note on Larsen-McCarthy's Multiplicative Theory of Ideals / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University2000 Mathematical Journal of Ibaraki University Vol.32 p.1-9 雑誌掲載論文
77 On Quasi-Valuation Domains / OKABE, Akira -- Faculty of Science, Ibaraki University2000 Mathematical Journal of Ibaraki University Vol.32 p.29-31 雑誌掲載論文
78 Some Relationship between Anti-Integral Extensions of Noetherian Domains / BABA, Kiyoshi,ODA, Susumu,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University2000 Mathematical Journal of Ibaraki University Vol.32 p.63-67 雑誌掲載論文
79 Maps between small Hopf spaces / TOMOKI, Egawa,OSHIMA, Hideaki -- Faculty of Science, Ibaraki University2000 Mathematical Journal of Ibaraki University Vol.32 p.33-61 雑誌掲載論文
80 Some Matrix Transformations Into the Cesa`ro Sequence Spaces of Non-absolute Type / MEHMET SENGONUL,FEYZI BASAR -- Faculty of Science, Ibaraki University1999 Mathematical Journal of Ibaraki University Vol.31 p.13-20 雑誌掲載論文

Previous page 3 4 5 6 7 8 9 10 11 12 13 Next page